Items where Author is "Sharath, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Vasuki, K. R. and Sharath, G. (2013) On Ramanujan's modular equations of degree 21. J. Number Theory, 133 (2). pp. 437-445.

Vasuki, K. R. and Sharath, G. (2012) On Ramanujan's modular equations of degree 35. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 396 (1). pp. 13-20.

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. and Sathish Kumar, C. (2011) On a continued fraction of order 12. Ukrainian Mathematical Journal, 62 (12). pp. 1866-1878.

Vasuki, K. R. and Sharath, G. and Rajanna, K. R. (2011) On some identities of Ramanujan--Gollnitz--Gordon continued fraction. Notes on Number Theory and Discrete Mathematics, 17 (4). pp. 50-60.

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. (2011) On the Series Expansion of the Ramanujan Cubic Continued Fraction. Mathematical Combinatorics, 4. pp. 84-95.

Vasuki, K. R. and Bhaskar, N. and Sharath, G. (2010) On a continued fraction of order six. Ann. Univ. Ferrara Sez. VII Sci. Mat., 56 (1). pp. 77-89.

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. (2010) On certain continued fractions related to ₃ψ₃ basic bilateral hypergeometric functions. Adv. Stud. Contemp. Math. (Kyungshang), 20 (3). pp. 343-357.

Vasuki, K. R. and Sharath, G. and Rajanna, K. R. (2010) Two modular equations for squares of the cubic-functions with applications. Note Mat., 30 (2). pp. 61-71.

Vasuki, K. R. and Sharath, G. (2009) On the ₃ψ₃ basic bilateral hypergeometric series summation formulas. Int. J. Math. Comb., 4. pp. 41-48.

This list was generated on Tue Sep 26 10:36:22 2017 IST.